# SDR MASA2015101712484

- Difficulty date: October 17, 2015
- Submitted: October 17, 2015
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 29,985 hours, 23,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS LEFT ON,  BATTERIES DEAD.  CHARGED BATTERIES AND OPS CHECKED SYSTEM.
